PPD

8 posts / 0 new
Last post
PatienceW's picture
Joined: 08/06/08
Posts: 857
PPD

anyone else? It started to kick in bad over this way and I talked to my dr at my appt yesterday. she put me on zoloft. but already Im seriously nauseus and dizzy... I can handle a ton of nausea etc I do it all the time with my migraines but this is unbearable.. and there's NO way I can teach feeling like this. was wondering if anyone else is on meds and if so which ones?

MJDttc's picture
Joined: 08/12/12
Posts: 1118

They put me on zoloft at my two week check for anxiety, as well as a bunch of supplements (fish oil, b-complex, probiotics, and vit D) which they say is the blanket they prescribe for most PPD/anxiety. They wanted me to take 50 of the zoloft but since I am picky about things like that I chop the pill in half and take 25. I haven't noticed any big side effects.

Maybe a lower dosage would help? I also read in a lot of the forums that the side effects tend to go away, but the extent of yours you may want to call and talk to your doc about possible solutions.

PatienceW's picture
Joined: 08/06/08
Posts: 857

all she gave was zoloft...nothing else.. maybe I should get better at my vitamins on op of it? and I am pretty sure it was 50mg. I just talked to my cousin who is a pharmacist and she had the same problem when she started on it but said the effects wore off. I hope thats the case...

MJDttc's picture
Joined: 08/12/12
Posts: 1118

I just thought of something else...

Do you take it in the morning or at night? Maybe, if you don't already, taking it at night would cause the side effects to wear off before you wake up?

sandy1007's picture
Joined: 09/30/11
Posts: 844

I'm on Lexapro for ppd. I had side effects at first but they have went away. Also take up walking or some sort of exercise. It helps a lot as far as the ppd goes.

quonsetmom's picture
Joined: 10/10/12
Posts: 1559

I seem to have post pardem anxiety but we are waiting it out for mess bc there are so many other things I'm dealing with we hope when they are resolved/figured our it will be much better. I was on it for years before and I just gained weight and slept a lot. But I was on 25 and an additional anxiety med on top of it

Joined: 10/12/04
Posts: 961

Ugh... Not what I want to hear. I'm super sensitive to medications and I was going to ask to be put on it at my appointment next week. I'm not feeling so much of the PPD sadness like I did with Tori, but I am having very high levels of anxiety and panic attacks and stuff like that.

I agree, cut it in half and take it before bed so you can hopefully sleep off the effects. That's what I have been doing with the blood pressure medication.

sandy1007's picture
Joined: 09/30/11
Posts: 844

Mine has been more anxiety than depression. Lexapro worked for me the 1st time so they didn't try anything else this time. The good thing is most of the medications have been approved with breastfeeding now. I had to quit bfeeding dd when I had it 5yrs ago because it wasn't approved yet but now it is. I hope your side effects go away soon and just remember everybodies body reacts differently to medicine. The side effects I had this time weren't the same as when I took it yrs ago.